On the complex analytic Gel'fand-Fuks cohomology of open Riemann surfaces
Annales de l'Institut Fourier, Volume 43 (1993) no. 3, p. 655-712
The continuous cohomology theory of the Lie algebra L(M) of complex analytic vector fields on an open Riemann surface M is studied. We show that the cohomology group with coefficients in the L(M)-module of germs of complex analytic tensor fields on the product space M n decomposes into the global part derived from the homology of M and the local part coming from the coefficients.
Dans cet article nous étudions la cohomologie continue de l’algèbre de Lie L(M) des champs de vecteurs analytiques complexes sur une surface de Riemann ouverte M. Nous montrons que le groupe de cohomologie à coefficients dans le L(M)-module des germes de champs de tenseurs analytiques complexes sur le produit M n se décompose en la partie globale dérivée de l’homologie de M et la partie locale provenant des coefficients.
@article{AIF_1993__43_3_655_0,
     author = {Kawazumi, Nariya},
     title = {On the complex analytic Gel'fand-Fuks cohomology of open Riemann surfaces},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {43},
     number = {3},
     year = {1993},
     pages = {655-712},
     doi = {10.5802/aif.1351},
     mrnumber = {94i:58211},
     zbl = {0782.57019},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_1993__43_3_655_0}
}
On the complex analytic Gel'fand-Fuks cohomology of open Riemann surfaces. Annales de l'Institut Fourier, Volume 43 (1993) no. 3, pp. 655-712. doi : 10.5802/aif.1351. https://aif.centre-mersenne.org/item/AIF_1993__43_3_655_0/

[A] V.I. Arnol'D, The cohomology ring of the colored braid group, Math. notes (Mat. Zametki), 5 (1969), 138-140. | MR 39 #3529 | Zbl 0277.55002

[ADKP] E. Arbarello, C. Decontini, V.G. Kac, and C. Procesi, Moduli spaces of curves and representation theory, Commun. Math. Phys., 117 (1988), 1-36. | MR 89i:14019 | Zbl 0647.17010

[B] G.E. Bredon, Sheaf theory, McGraw-Hill, 1967. | MR 36 #4552 | Zbl 0158.20505

[BeSt] H. Behnke und K. Stein, Entwicklung analytischer Funktionen auf Riemannschen Flächen, Math. Ann., 120 (1948), 430-461. | MR 10,696c | Zbl 0038.23502

[BS] R. Bott and G. Segal, The cohomology of the vector fields on a manifold, Topology, 16 (1977) 285-298. | MR 58 #31102 | Zbl 0387.57012

[C] H. Cartan, Séminaire H. Cartan 1951/1952, Fonctions analytiques de plusieurs variables. | Zbl 0049.06404

[F] B.L. Feigin, The plenary lecture at ICM, Kyoto 1990.

[FF] B.L. Feigin and D.B. Fuks, Homology of the Lie algebra of vector fields on the line, Functional Anal. Appl., 14 (1980), 201-212. | Zbl 0487.57011

[Go] L.V. Goncharova, Cohomology of Lie algebra of formal vector fields on the line, Functional Anal. Appl., 7 (2) (1973), 6-14. | MR 49 #4058a | Zbl 0284.17006

[G,TVS] A. Grothendieck, Topological Vector Spaces, Gordon and Breach, New York, London, Paris, 1973.

[G,PTT] A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc., 16, (1955). | MR 17,763c | Zbl 0064.35501

[G,DF] A. Grothendieck, Sur les espaces (F) et (DF), Summa Brasil. Math., 3 (1954), 57-122. | MR 17,765b | Zbl 0058.09803

[GF] I.M. Gel'Fand and D.B. Fuks, The cohomologies of the Lie algebra of the vector fields in a circle, Functional Anal. Appl., 2 (1968), 342-343. | MR 39 #6348a | Zbl 0176.11501

[GF1] I.M. Gel'Fand and D.B. Fuks, Cohomologies of the Lie algebra of tangential vector fields of a smooth manifold. I Functional Anal. Appl., 3 (1969), 194-210. II, 4 (1970), 110-116. | Zbl 0216.20301

[H] L. Hörmander, An introduction to complex analysis in several variables, 2nd. ed., van Nostrand, 1966. | Zbl 0138.06203

[Ha] A. Haefliger, Sur la cohomologie de l'algèbre de Lie des champs de vecteurs, Ann. scient. Éc. Norm. Sup., 9 (1976), 503-532. | Numdam | MR 56 #6674 | Zbl 0342.57014

[HS] G. Hochschild and J.-P. Serre, Cohomology of Lie algebras, Ann. Math., 57 (1953), 591-603. | MR 14,943c | Zbl 0053.01402

[K] H. Komatsu, Theory of locally convex spaces, Dept. Math., Univ. of Tokyo, 1974.

[K1] H. Komatsu, Projective and injective limits of weakly compact sequences of locally convex spaces, J. Math. Soc. Japan, 19 (1955), 366-383. | MR 36 #646 | Zbl 0168.10603

[M] J. Milnor, On axiomatic homology theory, Pacific J. Math, 12 (1962), 337-341. | MR 28 #2544 | Zbl 0114.39604

[P] V.P. Palamodov, The projective limit functor in the category of linear topological spaces, Math. USSR-Sbornik, 4 (1968), 529-559. | Zbl 0175.41801

[R] V.N. Rešetnikov, On the cohomology of the Lie algebra of vector fields on a manifold with non trivial coefficients, Soviet Math. Dokl., 14 (1) (1973), 234-240. | Zbl 0295.57009

[R1] V.N. Rešetnikov, On the cohomology of two Lie algebras of vector fields on a circle, Uspehi Mat. Nauk, 26 (1) (1971), 231-232 (Russian). | Zbl 0225.57025

[RF] V.S. Retakh and B.L. Feigin, On the cohomology of certain Lie algebras and superalgebras of vector fields, Russian Math. Surveys, 37 (2) (1982), 251-252. | MR 83m:58083 | Zbl 0505.58040

[S] L. Schwartz, Séminaire L. Schwartz 1953/1954, Produits tensoriels topologiques d'espaces vectoriels topologiques, 1954.

[T] F. Treves, Topological vector spaces, distributions and kernels, Academic Press, 1967. | MR 37 #726 | Zbl 0171.10402

[Ts] T. Tsujishita, Continuous cohomology of the Lie algebra if vector fields, Mem. Amer. Math. Soc., 253, (1981). | MR 84b:17015 | Zbl 0482.58036

[V] F.V. Vainshtein, Filtering bases, cohomology of infinite dimensional Lie algebras and Laplace operators, Functional Anal. Appl., 19 (1985), 259-269. | Zbl 0593.17010